# SDR SWAA2022021759705

- Difficulty date: January 9, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141A541014
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES STIFFENER LOCATED BS312 PLUS 5 INCH; RBL10.5 AND WL208.1 AT FWD GALLEY AREA 2022-15856 / [01] REPLACED STIFFENER LOCATED BS312 PLUS 5 INCH; RBL10.5 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A5400 REV - AND SRM 51-10-02 Ï¿½TEM 9 PART NUMBER USED: 141A5410U14;PO: 2022 102958. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STIFFENER LOCATED BS312 PLUS 5 INCH; RBL10.5 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A5400 REV - AND SRM 51-10-02 Ï¿½TEM 9 PART NUMBER USED: 141A5410U14;PO: 2022 102958.  SEE INDIVIDUAL SIGN OFF BELOW
